# SDR 2006UALA01997

- Difficulty date: October 13, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 54,441 hours, 19,047 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Status Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PLACING FLAPS AT 5 UNITS, STATUS MESSAGE NOSE AIR GROUND DISAGREE DISPLAYED. MAINTENANCE EICAS PAGE SHOWED "NOSE GEAR LOCKED" AND "NOSE GEAR DOWN" MESSAGES.  CLEANED NOSE GEAR SENSORS.  BITE TESTED PROXIMITY SENSOR ELECTRONICS UNIT -NO PROBLEMS NOTED.
